# SDR 21GA20211119001

- Difficulty date: November 19, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N881YV
- Make and model: Boeing 767241
- Aircraft serial: 23803
- Aircraft time: 98,614 hours, 37,246 cycles
- Engine: Ge CF680C2B2
- Engine time: 64,263 hours, 12,648 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Cooling Duct
- Part number: 1835M96G01
- Part serial: NONE
- Condition: Ruptured
- Location: Lt Engine
- Part time: 64,263 hours, 12,648 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

LEFT ENGINE FIRE MASTER WARNING MESSAGE AT FLIGHT LEVEL 260. SHUTDOWN LEFT ENGINE AND RETURNED TO AIRPORT. FOUND LEFT ENGINE LOW PRESSURE TURBINE CASE COOLING DUCT RUPTURED. REPLACED DUCT.
